MAUDE Adverse Event Report: FOUNDATION FUSION SOLUTIONS, LLC TRANSLOC 3D; SI JOINT FUSION

FOUNDATION FUSION SOLUTIONS, LLC TRANSLOC 3D; SI JOINT FUSION
Catalog Number TS85-45
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Five attempt were made to gather data from the operative physician, and 5 attempts were made to speak to facility personell.The physician's operative notes were finally released to manufacturer through the physician's attorney.The physician's operative note reflected the presence of poor bone quality as a likely reason for the malpostion of the implant.The physician's office indicated that at the patient's 2 week follow-up, the patient had no complaints of pain or complaints relating to the malpositioned device.No other info available.
 
Event or Problem Description
Si joint fusion implant (screw) was malpositioned upon implantation.Attempts to back up the implant to a more ideal depth increased the malpostion.The bone was noted by the operative physician to be "quite soft." attempts to retrieve the implant with a clamp resulted in the implant advancing into the presacral space.Patient procedure was concluded, and the operative incision was closed.The patient was transported to the er for evaluation by a vascular surgeon where a cta scan was performed.Patient remained stable throughout.Patient was released from the er without intervention or removal of the implant.

Brand Name
TRANSLOC 3D
Common Device Name
SI JOINT FUSION
Manufacturer (Section D)
FOUNDATION FUSION SOLUTIONS, LLC
11916 s oxford avenue
suite 206
tulsa OK 74137
Manufacturer Contact
robert compton
11916 s. oxford avenue
suite 206
tulsa, OK 74137
4173099459
MDR Report Key19305593
Report Number3013912820-2024-00001
Device Sequence Number7332975
Product Code OUR
UDI-Device Identifier00850026642070
UDI-Public00850026642070
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTS85-45
Device Lot NumberPFW20230906-02D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale